Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

"Lonliness is such a waste of time....."

edited 06/11/2012 - 8:44 AM in Lower Back Pain
SO, MY GP HAS BEEN FOLLOWING MY HOSPITAL (NOT ENOUGH STRICT AND RIDICULOUs REGEMINE OF NARCOTIC MEDICATION). I keep up with calling them baby doses, because I get an honest hour of relief, and it feels like a joke i wait for and I never get to laugh.

Since my departure from the psychiatric hospital (gee, no stigma there right? lol) My warm and compassionate gp i've had since i've moved here a little over a year ago, has switched gears on me, completely. He altered the doses, so that I could get more relief, and then suddenly must have decreased them without my knowledge, because I have to follow my directions of use of all medications, or i run out, and with narcotics, that is a hoooorrible thing to have to go through. I remember it from the chronic migraine days. So, as of a few days ago, I noticed what was supposed to supply me the usual 28-30 days, only will last me a week for most of the narcotics, and maybe two weeks for the other non narcotic drugs...what is going on? is this some kind attempt to make sure i don't risk dependence, and without telling me, i will hit the withdrawl wall anyway? I left him a message on the phone, and since i was waiting by the cell so long, my battery was dead, and i am so mad i missed the chance to speak with him. He did leave a strict message, assuming i had overused the perscribed amount, which he assured me would last a month...what??? So, I have an appointment with him tomorrow morning, because I have this ridiculous edema, that has added to more frustrating symptoms alone with non stop night and day chronic back and leg pain, boy, i just can't seem to get enough! I wish i knew why he was so short on the answering machine, sounding so angry, and yet, completely professional, so I have nothing against him. He does his job verry well, and he's the only doctor I actually trust throughout this whole agonizing back trauma. I don't know if he knows yet (my mother goes to see him and my father as well, and i don't know if they've told him how is was injured twice that actually can be verified by film, and my parents eyes when I begged them to pick me up in my nightgown, only able to carry my purse, and get my as far away from my flat as possible.)

I'm hoping I can have enough time with him tomorrow to fill in the gaps that the other doctors I may have had to belt out when they demand to know "so tell me exactly how this happened" I never want to say, but if i don't maybe they won't' be able to treat me as well as they could have.

Now I don't know what I am going to say or do, because he was very very clear on the phone about not prescribing any of my usual meds until the month rolls around for the refill, and i doubt he'll believe my story that either the pain doc, the psych. doc, or he himself has been lowering the dose without my knowledge, so i've been taking it as usual, and now out of my meds. Even the pharmacy could have made an error, but I'm just afraid of hobbling out of his office tommorrow (as the GP in the UK/England is the only doctor allowed to prescribe medication) other doctors write dosages, and scripts on regular paper, but you have to take it back to the gp to even have it approved and typed up on an official legal script.

and my parents care less about this minor inconvenience for me, since the entire reason i was injured twice all came down to, you always pick the wrong guy, we can see not much has changed. breaks my heart to know i've made them so disgusted. feeling alone and again complaining way too much..

love you guys for reading this far


  • I'm so sorry you are going through all this. I would bring your prescription bottle tomorrow. And if you have anything to show what you were getting before bring that also. Can the pharmacy give you a history of what scripts they have filled? At least this would back up what you think is happening.

    Good Luck tomorrow.
  • Hey there,

    I was thinking of you the other day. I've been so swamped with work and trying to do my exercises to keep the pain at bay that I haven't had a chance to catch up with folks.

    I would call to ask your doctor to give you an update on where you current pain med scripts are at. He may be obliged by government regulations (i'm not familiar with the UK) or to help your case, to start "shortening" the time frame. Perhaps the communication of this was just an oversight? Maybe I'm being too generous with that statement but from what I read, it sounds like you want to be more "inquisitive" than direct when dealing with confrontational situations. It's hard, but try not to assume the worse and you may find you'll get more information b/c it sounds like you are curious vs. angry. It's so silly but the phrase "kill them with kindness" does work sometimes.

    You are going through a rough time, no doubt.

    It sounds as if the change was intentional but perhaps he didn't message it properly. So perhaps he changed the dose without clearning explaining why he did it. He may be trying to see if he can lower your dose in a small amount but still control your pain. As such, perhaps his point about having enough was b/c he intends you to take pills as described on NEW prescription but you were still following "old" prescription amounts.

    Good luck when you talk to him.
  • Maybe the pharmacy owes them to you. I found that out when I noticed only a few days supply from the pharmacy and noticed on the bag it says owes 25. I agree bring your bottles in from the pharmacy and hope all works out for you. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
This discussion has been closed.
Sign In or Register to comment.